Criteria for the reality of matrix eigenvalues.
Michael P. Drazin; Emilie V. Haynsworth
Mathematische Zeitschrift (1962)
- Volume: 78, page 449-452
- ISSN: 0025-5874; 1432-1823
Access Full Article
topHow to cite
topDrazin, Michael P., and Haynsworth, Emilie V.. "Criteria for the reality of matrix eigenvalues.." Mathematische Zeitschrift 78 (1962): 449-452. <http://eudml.org/doc/170043>.
@article{Drazin1962,
author = {Drazin, Michael P., Haynsworth, Emilie V.},
journal = {Mathematische Zeitschrift},
keywords = {linear algebra, polynomials, forms},
pages = {449-452},
title = {Criteria for the reality of matrix eigenvalues.},
url = {http://eudml.org/doc/170043},
volume = {78},
year = {1962},
}
TY - JOUR
AU - Drazin, Michael P.
AU - Haynsworth, Emilie V.
TI - Criteria for the reality of matrix eigenvalues.
JO - Mathematische Zeitschrift
PY - 1962
VL - 78
SP - 449
EP - 452
KW - linear algebra, polynomials, forms
UR - http://eudml.org/doc/170043
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.